# SDR FDEA201101170191

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143N66062
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT CTR SCUFF PLATE FOUND WITH CRACKS AND DENTS. CRACKED SCUFF PLATE IN FWD CARGO COMPT.  R & R IAW AMM 53-13-02, REV 48.  REPAIR IS CLASSIFIED AS MINOR.
